BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Finite distributive lattices and doubly irreducible elements

Participants in the publication
Berman, Joel (Author)
Bordalo, Gabriela Hauser (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
1998

Where published
DISCRETE MATHEMATICS

Publication Identifiers
ISSN - 0012-365X

Volume
178

Starting page
237
Last page
243

Document Identifiers
URL - https://doi.org/10.1016/S0012-365X(97)81832-8


Export

APA
Berman, Joel, Bordalo, Gabriela Hauser, (1998). Finite distributive lattices and doubly irreducible elements. DISCRETE MATHEMATICS, 178, 237-243. ISSN 0012-365X. eISSN . https://doi.org/10.1016/S0012-365X(97)81832-8

IEEE
Berman, Joel, Bordalo, Gabriela Hauser, "Finite distributive lattices and doubly irreducible elements" in DISCRETE MATHEMATICS, vol. 178, pp. 237-243, 1998.

BIBTEX
@article{1848, author = {Berman, Joel and Bordalo, Gabriela Hauser}, title = {Finite distributive lattices and doubly irreducible elements}, journal = {DISCRETE MATHEMATICS}, year = 1998, pages = {237-243}, volume = 178 }